# SDR WX0A2023110631880

- Difficulty date: November 4, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N195NV
- Make and model: Airbus A320-214
- Aircraft serial: 6939
- Aircraft time: 16,831 hours, 5,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 114303
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING BATTERY CAP CHECK OF EMERGENCY LIGHTING, BATTRIES (11WL) AND (13WL) DID NOT PASS. / REMOVED AND REPLACED EMERGENCY BATTARIES (11WL) AND (13WL) IAW AMM 33-51-000-002-A & AMM 33-51-400-002-A. PASSES CAP CHECK. OPS CHECK GOOD"
